Free access
Volume 16, Number 4, October-December 2010
Page(s) 956 - 973
Published online 31 July 2009
  1. V. Ayala and L. San Martin, Controllability properties of a class of control systems on Lie groups, in Nonlinear control in the year 2000, Vol. 1 (Paris), Lect. Notes Control Inform. Sci. 258, Springer (2001) 83–92.
  2. V. Ayala and J. Tirao, Linear control systems on Lie groups and Controlability, in Proceedings of Symposia in Pure Mathematics, Vol. 64, AMS (1999) 47–64.
  3. N. Bourbaki, Groupes et algèbres de Lie, Chapitres 2 et 3. CCLS, France (1972).
  4. F. Cardetti and D. Mittenhuber, Local controllability for linear control systems on Lie groups. J. Dyn. Control Syst. 11 (2005) 353–373. [CrossRef] [MathSciNet]
  5. G. Hochschild, The Structure of Lie Groups. Holden-Day (1965).
  6. Ph. Jouan, On the existence of observable linear systems on Lie Groups. J. Dyn. Control Syst. 15 (2009) 263–276. [CrossRef] [MathSciNet]
  7. V. Jurdjevic, Geometric control theory. Cambridge University Press (1997).
  8. P. Malliavin, Géométrie différentielle intrinsèque. Hermann, Paris, France (1972).
  9. L. Markus, Controllability of multitrajectories on Lie groups, in Dynamical systems and turbulence, Warwick (1980), Lect. Notes Math. 898, Springer, Berlin-New York (1981) 250–265.
  10. R.S. Palais, A global formulation of the Lie theory of transformation groups, Memoirs of the American Mathematical Society 22. AMS, Providence, USA (1957).
  11. H.J. Sussmann, Orbits of families of vector fields and integrability of distributions. Trans. Amer. Math. Soc. 180 (1973) 171–188. [CrossRef] [MathSciNet]